# SDR HCMA066372

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198BH
- Make and model: Snias AS350B2
- Aircraft serial: 3126
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Rod
- Part time: 1,199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL WORN BEYOND LIMITS.
